Schizophrenia.com

Anyone else feel brain here after taking nootropics and a tightness rubberband around their head?

anyone else feel brain here after taking nootropics and a tightness rubberband around their head?

Hello everyone. Nice to meet you all. I need help. I just wanted your feedback as I would appreciate it .
I am feeling this dusty sensation in my head.I am having heart palpitations and on top of that I have been shaking due to my medicine in risperidol and lexapro. can you give me some feedback? I am also feeling a heavy sensation in my head and tingling sensations in my head. I am feeling massive brain fog as well, i am feeling this spaced out feeling in my head. I suffer from anxiety, and i am getting brain zaps. I did an EEG test and my results came out as nothing,

I also did an brain ultrasound that tests blood flow to my brain and the results came out as nothing. I shake and I have tremors in my head and in my torso region which lasts for a few minutes than it dissapears. and in my head i have shaking sensations. Than it comes back. Same for the head sensation. I have a rubberband like tightness feeling around my head. I feel overstimulated and I feel like I am in overdrive. I am shaking yet my heart rate is fine now. I am feeling exemplified heart rate but its just my shaking sensation that is exemplyfing the sensation of me “thinking” like I have a high heart rate. RI should have put a warning but I am not blaming them i blame my psychatrist yet he has been helpful so that is that. I had a negative interaction with d serine and two other medicines I had taken. I had an MRI done of my brain and the results came out negative which is a good thing. As far as tests go thats all I did and that is enough as there is nothing wrong with the blood vessels in my head. I feel detached. There is a constant cloud over my brain… I also get random sharp cramping pains in the head, they are quite painful but do not bother me so much as they only usually last a second or 2.

It often feels as though my brain is malfunctioning.I am shivering too, shivering symptoms last for 5-10 seconds. This is due to past drug use. Also heart palpitations. I can’t take any supplements because my parents won’t let me as I had a bad interaction with one supplement where my heart rate rose. I cannot take any supplements any natural medicines or any natural remedies I can do that can alleviate my symptoms In addition I get different images that pop up in my mind and different moods throughout the day… Please let me know and comment below or PM me. In addition

I did a doppler or an vascuolar screening test and my results came out fine.

my bloodwork is fine, my tests came out good but I get different words that come into my mind like for example i got a song stuck in my head than the next second i have an image of stannis baratheon unconscious. The next second I have the word kill come to my mind. The next second I have an image of a sunset go through my mind. Its all different. I hear only my voice though and sometimes other people’s voices.

I get different images that pop up in my mind and different moods throughout the day. I was admitted to the ER a couple of days ago. If you need more info please let me know and please look at my comment history to know a better backround of whats happening to me as I would appreciate any support I can get

I am allowed to take supplements my parents allowed me in addition to my current medication i am on

Some of the meds, supplements, and even just the disease can cause feelings like that.

I would keep on reporting it to your doctor.

How old are you? Will your parents go for fish oil and vitamin d? Those are unlikely to cause any difficulty and may protect your grey matter.

How long have you been on the meds?

3 Likes

Hey twinklestars I have been on these meds risperidone and lexapro for 3 months already. Yeah I am sure they will let me get fish oil and vitamin D. I already get vitamin D in rainbow light one men a day. I am 21.
Also I got an MRA done and my results came out as nothing so I am good there in terms of my blood vessels in my head. I get brain cramps in my right part of my brain and the back left part of my brain and their painful. TV and sounds are irritating to me as i mention this right now. Its like my brain is lit up and during the night I get words though my head like songs that come and go.

Do you experience the same thing about me and what do you think about brain mapping? I cannot post a link here so I won’t

I think I’ve read this can be attributed to a tactile hallucination in some instances. The rest of you stuff sounds like anxiety. Anxiety can be really severe and cause a lot of somatic symptoms. Sounds like your drs take you seriously and are good at ruling out physical causes to your symptoms.

I get heart palpitations, increased heart rate etc but not headaches. Fortunately. I think the heart rate stuff is related to anxiety symptoms (in my case).

also if i did a brain mra few days ago and I did not wear any earplugs during the test could the sounds of the machine caused permenant or temporary damage to my ears? I am feeling dizzy when I walk and I have been falling or probably not? its already been three days since the MRA and I have been dizzy since the MRA mainly speaking.

also my doctor has been great thank you for the compliment twinklestars.

@creatvsd

Which nootropics did you take? If you took any nootropics in the racetam "family’ (such as piracetam) you’re going to experience the symptoms you described.

I would stop taking nootropics.

I discontinued nootropics for 1.5 years. Its been about 1.5 years since i have done nootropics

1 Like

Probably the noises from the MRI are not loud enough to cause permanent issues.

1 Like

I was taking lots of different nootropics during that span of 1.5 years but I quit everything so the half life of everything i took is gone from my body.

please reply as i mention this right now i just typed up a response for you as i mention this right now i need fifteen characters to write this up btw lol

probably the noises are not loud enough to cause permenant issues. The sounds are pretty loud at an mra facility.

Yes, but there’s a certain decibel level over which hearing loss is an issue. The machine is unlikely to exceed that.